Publication detail

Properties of Simple and Generalized Laguerre Functions for Time-delay System Approximations

ZSITVA, N.

Original Title

Properties of Simple and Generalized Laguerre Functions for Time-delay System Approximations

English Title

Properties of Simple and Generalized Laguerre Functions for Time-delay System Approximations

Type

journal article - other

Language

en

Original Abstract

The properties of the simple and generalized Laguerre functions for time-invariant system approxi- mations are discussed. The expressions for these functions are presented and the differences between them are shown. The approximations heavily depend on the free parameters of the Laguerre functions. Because of this, the optimal choice of these parameters is described for both the simple and the generalized functions. This assures that the results are satisfactory. The approximations are shown on two di erent systems. These approximations are evaluated with the help of the quadratic error criterion. It is shown that the results di er for the two chosen systems. The reason behind this is explained with the help of the Laguerre functions' properties and the initial value theorem.

English abstract

The properties of the simple and generalized Laguerre functions for time-invariant system approxi- mations are discussed. The expressions for these functions are presented and the differences between them are shown. The approximations heavily depend on the free parameters of the Laguerre functions. Because of this, the optimal choice of these parameters is described for both the simple and the generalized functions. This assures that the results are satisfactory. The approximations are shown on two di erent systems. These approximations are evaluated with the help of the quadratic error criterion. It is shown that the results di er for the two chosen systems. The reason behind this is explained with the help of the Laguerre functions' properties and the initial value theorem.

Keywords

Laguerre functions, time-delay system, system approximation, optimal free parameters, impulse response, transfer function

Released

24.06.2019

Publisher

Brno University of Technology

Location

Brno

Pages from

165

Pages to

170

Pages count

6

URL

Documents

BibTex


@article{BUT157450,
  author="Norbert {Zsitva}",
  title="Properties of Simple and Generalized Laguerre Functions for Time-delay System Approximations",
  annote="The properties of the simple and generalized Laguerre functions for time-invariant system approxi-
mations are discussed. The expressions for these functions are presented and the differences between them are
shown. The approximations heavily depend on the free parameters of the Laguerre functions. Because of this, the optimal choice of these parameters is described for both the simple and the generalized functions. This assures that the results are satisfactory. The approximations are shown on two dierent systems. These approximations are evaluated with the help of the quadratic error criterion. It is shown that the results dier for the two chosen systems. The reason behind this is explained with the help of the Laguerre functions' properties and the initial value theorem.",
  address="Brno University of Technology",
  booktitle="Mendel Soft Computing Journal",
  chapter="157450",
  doi="10.13164/mendel.2019.1.165",
  howpublished="online",
  institution="Brno University of Technology",
  number="1",
  volume="25",
  year="2019",
  month="june",
  pages="165--170",
  publisher="Brno University of Technology",
  type="journal article - other"
}